Castelnuovo regularity for smooth subvarieties of dimensions 3 and 4

Cited 21 time in webofscience Cited 0 time in scopus
  • Hit : 591
  • Download : 0
Publisher
AMER MATHEMATICAL SOC
Issue Date
1998-01
Language
English
Article Type
Article
Keywords

GENERIC PROJECTIONS; SURFACES

Citation

JOURNAL OF ALGEBRAIC GEOMETRY, v.7, no.1, pp.195 - 206

ISSN
1056-3911
URI
http://hdl.handle.net/10203/68183
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 21 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0